HI......Im new to this so i appologize for posting in this area un related........my question is this........I was told that coughing up mucus is a very common side affect to using PPI's for acid reflux? Is this true?
I have been coughing up mucus since sept every morning.........have been on prilosec for about 3 months now, recently twice a day per doctor in the past 1 1/2 months........I am wondering about stopping that drug, however fear the return of the burn!!!!!!!!!!!!!!! Thanks for the advice, i appreciate it
That is interesting about the mucous and PPI's....I never knew that! The thing about reflux is if it isn't controlled then the acid in your stomach can actually reflux into your lungs if your reflux disease is bad enough. I have pretty bad GERD and have been on Nexium for years now, whenever I am on antibiotics, doctors up the dose to twice a day and also add Sulcrafate 4 times a day to completely block acid production as antibiotics really wreak havok on my GI system. I wouldn't stop it unless your doctor recommends this. Sunny
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.